# SDR USAABB09007

- Difficulty date: January 16, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE R1 DOOR EVACUATION SLIDE ARMING LEVER IS BINDING.  MAINTENANCE REPOSITIONED THE GIRT BAR LANYARD RING AND CLEANED AND LUBED THE GIRT BAR FLOOR HOLDER.
